MAUDE Adverse Event Report: KARL STORZ SE & CO. KG OPTICAL STONE CRUSHING FORCEPS

KARL STORZ SE & CO. KG OPTICAL STONE CRUSHING FORCEPS
Model Number 27074B
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device has not yet been returned for evaluation.A supplemental report will be filed if/when device is returned.
 
Event or Problem Description
Allegedly, during a cystolithotripsy and cystolitholapaxy procedure, a piece, or pieces, of the forceps broke off into the patient.They retrieved the piece(s) and procedure was completed with no harm to patient.

Brand Name
OPTICAL STONE CRUSHING FORCEPS
Common Device Name
STONE CRUSHING FORCEPS
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
MDR Report Key9593884
Report Number9610617-2019-00121
Device Sequence Number16762628
Product Code OCZ
UDI-Device Identifier04048551079386
UDI-Public4048551079386
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K950434
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number27074B
Device Catalogue Number27074B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2019
Initial Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient Weight59